# SDR ASAA2024072552151

- Difficulty date: July 25, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279025205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVER WING EMERGENCY EXIT DOOR OUTER FWD BEAM CRACKED AT FASTENER HOLES GROUNDED - YES. REMOVED DAMAGED BEAM, REFERENCE A320 SRM 51-41-11, FORMED NEW BEAM REFERENCE AIRBUS DWG# D52279025, ALODINED NEW BEAM, REFERENCE A320 SRM 51-21-11, PRIMED BEAM REFERENCE 51-75-12. INSTALLED NEW BEAM, REFERENCE A320 SRM 51-42-11 DWG # D52279025 LOCATION FR38 TO FR38 5-11L TO 5-15L, F/H 35490:29, F/C 11792, W/V 015
